# SDR SWAA2013011411435

- Difficulty date: January 13, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N995AT
- Make and model: Boeing 717-200
- Aircraft serial: 55139
- Aircraft time: 32,115 hours, 21,225 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Screw
- Part number: MS35214
- Condition: Missing
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C LEFT ROW 21 EMERGENCY EXIT SIGN MISSING SCREWS.  RE-SECURED SCREW AT ROW 21 REF AMM.
